MathSciNet Relay Station
MathSciNet bibliographic data
MR458467 58C25
Himšiašvili, G. N. The local degree of a smooth mapping. (Russian) Sakharth. SSR Mecn. Akad. Moambe 85 (1977), no. 2, 309–312.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement